MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø14MM L 140MM STRAIGHT

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø14MM L 140MM STRAIGHT
Model Number 01.22.103
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 july 2026 m-vizion 01.22.103 distal stem d 14mm l 140mm straight (k170690) lot.2337343: (b)(4) items manufactured and released on 31-jan-2024.Expiration date: 2029-jan-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Mpact 01.26.2850mhc double mobility hc liner d 28/dme (k092265) lot.2421335: (b)(4) items manufactured and released on 17-sep-2024.Expiration date: 2029-sep-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Mectacer 01.29.202 mectacer head biolox delta dia.28 12/14-m (k112115) lot.2427352: (b)(4) items manufactured and released on 15-oct-2024.Expiration date: 2029-sep-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Mpact 3d metal 01.38.062mh mpact 3d metal shell multi hole d 62mm (k171966) lot.2011329: (b)(4) items manufactured and released on 27-apr-2021.Expiration date: 2026-apr-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery due to infection after about 1 year and 1 month from primary.The surgeon performed a washout, removed all implants and put in an antibiotic spacer.The surgery was completed successfully.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
DISTAL STEM Ø14MM L 140MM STRAIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25691665
Report Number3005180920-2026-00635
Device Sequence Number21193103
Product Code LZO
UDI-Device Identifier07630030885006
UDI-Public07630030885006
Combination Product (Y/N)N
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.103
Device Lot Number2337343
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown